MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT311417
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2020 the patient was implanted with a gore® excluder® aaa endoprosthesis (rlt311417).Follow up imaging was performed in (b)(6) 2020 and (b)(6) 2021 and in both cases the graft looked normal and in position (refer to attached images).On (b)(6) 2022, follow up imaging was again performed and showed endoprosthesis distal migration in the range of 1 to 1.5cm from the original implant location.The cause of the migration is unknown.A plan is ongoing for patient treatment and the need for reintervention is currently being determined.As of (b)(6) 2022 there are no current plans to intervene.Images have been provided for consideration.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.H6: code 213, no device problem found ¿ a review of manufacturing records verified that the lot involved in this event met all pre-release specifications.G3 / g4 date received by manufacturer: 22-jun-2022 ¿ this reflects the date that evaluations of provided imaging and information was completed in full.Imaging evaluation summary: ¿ four timepoints available for evaluation: pre-implantation ct (non-contrast), post-implantation cta¿s dated 3/26/2020, 3/29/2021, 4/19/2022.Four jpeg images attached in smartsolve.¿ 3d images appear to show distal migration of the implanted excluder® device.¿ proximal aortic diameters: 3/26/2020 23.2mm just distal to left renal 24.3mm 8mm distal to left renal 25.9mm 15mm distal to left renal 3/29/2021 23.9mm just distal to left renal 24.7mm 8mm distal to left renal 25.8mm 15mm distal to left renal 4/19/2022 26.9mm just distal to left renal 27.5mm 8mm distal to left renal 29.3mm 15mm distal to left renal ¿ the length from the left renal artery to the proximal tip of the implanted excluder® device appears to be ~2.5cm, by centerline.¿ the length from the left renal artery to the proximal circumferential excluder® device appears to be ~3.3cm, by centerline.¿ comparison axial imaging from all post-implantation timepoints appear to show: o there appears to be some thrombus along the posterior side of the aorta on all three timepoints at the level of the left renal artery.O the thrombus appears to be circumferential on most levels distal to the left renal artery on the 2022 imaging.O there appears to be thrombus within the trunk of the implanted device on the 4/19/2022 images.O there does not appear to be a significant change in the maximum diameters of the aneurysm comparatively.3/26/2020 ¿ 62.4mm x 71.6mm 3/29/2021 ¿ 61.6mm x 67.0mm 4/19/2022 ¿ 59.0mm x 68.1mm engineering evaluation sumnmary: · the device evaluation was performed based on what was reported to gore and images, including an imaging evaluation, attached to the event as the device was not returned for analysis.· the imaging evaluation concluded that the physician¿s observation that the endoprosthesis migrated distally appears to be confirmed.· the likely cause for the reported observation that the endoprosthesis migrated distally could not be determined with the available information.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require additional intraoperative procedure time or intervention include but are not limited to: endoprosthesis migration.Also, anatomical requirements within the ifu specify the following: for trunk-ipsilateral leg endoprosthesis and aortic extender endoprosthesis: proximal aortic neck angulation = 60° with minimal thrombus and / or calcification.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
breanna cox
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14498861
Report Number3007284313-2022-01933
Device Sequence Number5658305
Product Code MIH
UDI-Device Identifier00733132619092
UDI-Public00733132619092
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2022
Device Model NumberRLT311417
Device Catalogue NumberRLT311417
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/04/2022
Supplement Date Received by Manufacturer06/22/2022
Initial Report FDA Received Date05/25/2022
Supplement Report FDA Received Date06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexUnknown